Upper Left side abdominal discomfort. Feels like something is in there... Very wierd.
Over the past couple of weeks there has been a very strange feeling in my high left stomach, near center. Strangly enough, it feel like something is moving around in there or something. I cannot describe it. I do suffer from chronic constipation, but this is just wierd, and I am starting to get a bit freaked out about it. It is not painful, but very disruptive mentally. I notice it more when I eat, or sit for a while. I am just looking for ideas that i may be able to check out from here. I am tired of the Dr. as I have spent too much time in hospital this year already due to DVT in my illiac vein in my pelvis, ovarian cysts, hemmorghing, etc.... been a good one. Please help if you have any ideas. I am on coumadin, pain meds, anti-anxiety meds, and albuterol.... Thanks
I cannot help you much, but I may be experiencing something similiar. Particularly before i go to bed, i feel a shaking sensation moving in my upper left stomach. I have no idea what it is, but it really freaks me out. Let me know if you find out what is causing your problem if you could. And ill let you know what my doctor tells me, i go to see him monday.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.